# SDR U30A200300015

- Difficulty date: May 8, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,308 hours, 13,545 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: MB926T12F4S
- Condition: Arced
- Location: Nr 2 Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, DURING ENGINE RUN, AN ECAM MESSAGE FOR THE RT FUEL TANK PUMP NR 2, LOW PRESSURE. FURTHER TROUBLESHOOTING REVEALED ELECTRICAL ARCING AT THE RT WING FUEL PUMP WIRE HARNESS CONNECTOR. RELATED CIRCUIT BREAKER DID NOT TRIP. REPLACED FUEL PUMP IAW AMM. REPLACED FUEL PUMP CONNECTOR. INSPECTED ALL REMAINING WING (RT & LT) AND CENTER SECTION FUEL PUMPS & WIRING WITH NO OTHER DEFECTS NOTED.  RELACED CIRCUIT BREAKER FOR PRECAUTIONARY REASONS. OPERATIONALLY CHECKED THE FUEL PUMP SYSTEM IAW AMM, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
